MAUDE Adverse Event Report: STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number 401932RR
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon visual inspection of the received complaint device, the catheter shaft was observed to be damaged.Inspection of the device shaft revealed a knot, located (approximately) 36 cm from the catheter distal tip.The knot was then untied, revealing a section of shaft deformations between 36 cm - 45 cm, compromising the catheter's structural integrity and electrical quality.Calibrated steel ruler sr-032 was used to identify the location of the material deformations.No further relevant visible damage was detected.The hypertronics connector(s), handle/ body, deflection mechanism, and electrodes appeared to be intactt.As signs of catheter misuse was identified during inspection, a functional evaluation of the complaint device could not be performed as damage to the catheter's electrical qualities (i.E., connectors, shaft, electrodes and internal wiring) is likely to affect the device's electrical performance and it's intended use.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.Therefore, the reported event could be attributed to: user error (including user technique and methods).User anticipation/ expectation of the device's performance.Connection error (including the complete contact of the pins to receptors).The instructions for use (ifu) state: do not attempt to use the reprocessed ep catheter prior to completely reading and understanding the directions for use.Do not alter this device.Inspect the packaging and catheter for damage or defects prior to use.Avoid excessive torque, stretching, kinking and/or bending of catheter, as this may interfere with distal tip shaping or cause damage to internal electrode wires.Avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters.Handle catheter with care to avoid improper electrical functioning.Avoid excessive contact of handpiece with fluids, as this could adversely affect the electrical performance of the catheter.Diagnostic ep catheters are not recommended for long-term pacing.Do not insert or withdraw the catheter without straightening the catheter tip.This device should only be used with equipment that complies with international safety standards.This device should not be used with magnetic resonance imaging (mri) systems.Use fluoroscopic guidance during catheter positioning.Compatibility: ep catheters are connected to standard electronic recording equipment using appropriate cable connectors.Use the appropriate interface cables for the reprocessed ep catheter being utilized.Temporary pacing connections: ¿distal¿ negative ( - ) electrode jack to negative ( - ) terminal of external pulse generator.Positive (+) electrode jack to positive (+) terminal of external pulse generator.Shield remaining electrode jacks.Storage and handling: prior to use, store reprocessed ep catheters in a cool, dry, dark place.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported that just cut tip - broken.The complainant is not aware of any patient injury, medical intervention, or extended procedure time.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer (Section G)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key21562561
Report Number0002090040-2025-00022
Device Sequence Number15757056
Product Code NLH
UDI-Device Identifier00885825007355
UDI-Public00885825007355
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K052603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2025
Device Model Number401932RR
Device Catalogue Number401932RR
Device Lot Number5157865SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2024
Initial Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown